# SDR CA120802005

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A LOUD RUMBLE WAS FOLLOWED BY ACFT YAW WITH NR 1 ENGINE TEMPERATURE GOING INTO THE RED BAND AND TORQUE FLUCTUATING.  THE PILOT ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
